# SDR 2008UALA05985

- Difficulty date: October 4, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 52,492 hours, 35,955 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Condition: Vibration
- Location: A/C Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

RAMP REPORTS, STRONG VIBRATION FWD CABIN AND LOUDER IN THE FWD CARGO COMP.  NOISE AND VIBRATION STOPPED WHEN NORMAL EXHAUST FAN C/B POPPED.  NOW HAVE STRONG ELECTRICAL ODOR IN FWD PART OF AIRCRAFT.  REPLACED NORM EXHAUST BLOWER. OPS CHECKS NORMAL.
